Newly diagnosed

Hi, I'm 47 and have recently been diagnosed. Am on 25mg of methotexate per week as well as various painkillers for another medical condition. They have just started me on oral steroids as the injection didn't work. Is it normal to be so tired and nauseous all the time. Tried to explain to family how I feel but am sure the are getting fed up of it. I can't wash properly or even brush my hair, not sure what to do can't work at the moment.

1 Reply

oldestnewest
  • Hi Tiggerlkr,

    Not sure how long you have been on the methotrexate, but unfortunately nausea can be a side-effect of this particular drug. I have put a link to an article on our site about Methotrexate: nras.org.uk/methotrexate-in...

    As for the tiredness, fatigue is a common symptom in RA.. I have included a link for the publication 'Fatigue - Beyond Tiredness ' - this guide was designed to help people wih RA recognise the symptoms of fatigue and manage them better.

    nras.org.uk/publications/fa...

    If you would like any other information, please feel free to give us a call on the helpline: 0800 2987 650 or send us an email: helpline@nras.org.uk

    Kind Regards,

    Katie-NRAS

You may also like...